MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG LIFESTENT SOLO VASCULAR STENT
Model Number EX062002CL
Medical Device Problem Codes Break (1069); Failure to Advance (2524); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturing review: the lot history records of this lot were reviewed with special attention to the manufacturing and inspection of this product and the product was found to have met the specification prior to shipment.Based on the information available it is not reasonably suggested that a manufacturing process may have caused or contributed to the reported issue.Investigation summary: the sample was returned for evaluation.The returned sample was found with broken inner catheter and with a kink in the proximal section.It is not known when and how these damages were caused but the damages may be related to the reported issue.The tip of the system was found in good condition without indication for insertion difficulty, and during evaluation testing the system could be easily inserted into system compatible 6f introducer sheath.The investigation leads to confirmed result for inner catheter break.The introducer was a 6f size, and damage was not noted to both introducer and system.Based on the investigation of the provided information, the investigation is closed as confirmed for inner catheter break, an indication related to insertion difficulty into the introducer could not be found.A definite root cause for the reported event could not be determined.Labeling review: in reviewing the relevant labeling for this product the potential issue was found addressed.The instruction for use state: 'if resistance is met during stent system introduction, the stent system should be withdrawn and another stent system should be used.' in regards to access and accessories the instruction for use state: 'gain femoral access utilizing a 6f (2.0 mm) or larger introducer sheath.Insert a 0.035¿ guidewire of appropriate length (see table) and diameter across the lesion to be stented via the introducer sheath.' the instruction for use further state: 'examine the stent system for any damage.If it is suspected that the sterility or performance of the stent system has been compromised, the device must not be used.Medical device expiry date: 06/2023.
 
Event or Problem Description
It was reported that during a stent placement procedure, the stent allegedly failed to advance.The procedure was completed using another device.There was no reported patient injury.

Brand Name
LIFESTENT SOLO VASCULAR STENT
Common Device Name
VASCULAR STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15930349
Report Number9681442-2022-00352
Device Sequence Number4397175
Product Code NIP
UDI-Device Identifier00801741113024
UDI-Public(01)00801741113024
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P070014
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/02/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEX062002CL
Device Catalogue NumberEX062002CL
Device Lot NumberANFT3340
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/09/2022
Initial Report FDA Received Date12/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale